User Tag List

Results 1 to 5 of 5

Thread: headaches thyroxine side effects?

  
  1. #1
    Junior Member Achievements:
    Tagger First Class31 days registered100 Experience Points
    Poppy's Avatar

    Join Date
    Apr 2012
    Location
    Sussex
    Posts
    3
    Country
    UK
    Gender
    Female

    headaches thyroxine side effects?

    I've been on 75mcg of thyroxine for about 3 weeks now - recently diagnosed with under-active thyroid. I'm feeling a bit more energetic but have been getting a lot of headaches. Could these be a side effect?

  2. #2
    Senior Member Achievements:
    VeteranTagger First Class1000 Experience PointsCreated Blog entry
    Awards:
    Master Tagger
    Butterfly's Avatar

    Join Date
    Oct 2008
    Posts
    135
    Country
    UK
    Gender
    Female
    Blog Entries
    1
    @Poppy I do get headaches from time to time but not always. I remember when starting on thyroxine and I had "wired & tired" sort of feeling. I used to be so tired but couldn't sleep at all. Headches will go away after a while as it's only been a few weeks. You'll feel a lot better after 4 to 6 weeks.

  3. #3
    Junior Member Achievements:
    Created Blog entryTagger First Class3 months registered250 Experience Points
    janie's Avatar

    Join Date
    Apr 2012
    Posts
    6
    Country
    UK
    Gender
    Female
    Blog Entries
    2
    Hi Butterfly
    you mention you've had problems sleeping on thyroxine, was it by any chance Levothyroxine? I've been on it for 3 weeks now and i'm still having problems sleeping How long does it take before it gets better ?
    also my muscles ache, is that a side affect too, even though I've just been sat on the settee
    Janie

  4. #4
    Junior Member Achievements:
    Tagger Second Class100 Experience Points31 days registered
    timosman's Avatar

    Join Date
    Mar 2012
    Location
    west coast
    Posts
    15
    Country
    Canada
    Gender
    Male
    levothyroxine is what im on and am experiencing headaches as well. ---been on it for about 2 months. sleeping patterns are horrible. ive always slept well my whole life but now - even though im unbearably tired, after 45 mins i usually spring awake with restless-leg-syndrome. and am then up most of the night. (strangely, i dont usulally feel too bad in the very early hrs or the very late ones no matter how little sleep that i have had, -- but the afternoons !! impossible to stay awake!
    - on a positive note, - apple cider vinigar helps with the wrestless leg issue and is also an immediate cure for heartburn.) one of the biggest problems ive been having lately is the aches in leg joints that almost feel like cramps. ----theyre really painful and bugging me, but i havnt been getting enough excercise lately so i cant say if that would help (although i have a feeling that it would). good luck, take care and be easy on yourself even when it makes no sense to do so , lol.

  5. #5
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male
    Hi

    I had my dosage increased a few weeks ago and had insomnia for a week. It is awful but eventually it settles down. Unfortunately for me, my meds dont seem to be working anymore so back to the docs it is as can't stay awake at present. In terms of the headaches I also get them from time to time and have dizzy spells too. I have been hypo for 4 months now and the docs still havent got the dosage right. Good luck Poppy

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Levothyroxine side effects - tinnitus?
    By MrsE in forum Armour / T4 Thyroxine / T3 Cytomel
    Replies: 7
    Last Post: 21st September 2013, 11:08 AM
  2. Thyroxine to lose weight - thyroxine side effects??
    By Susan in forum General Thyroid Condition
    Replies: 2
    Last Post: 14th March 2012, 08:47 AM
  3. Thyroid, Thyroxine side effects and yoga
    By kmastros23 in forum Hypothyroidism - Underactive Thyroid
    Replies: 4
    Last Post: 15th February 2012, 05:43 PM
  4. Synthroid Side Effects
    By fizleglitz in forum General Thyroid Condition
    Replies: 4
    Last Post: 2nd September 2011, 05:15 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 02:00 PM.